I just completed a 9 week protocol of BPC157 & TB500 with having good results for my rotator cuff on both shoulders. However I started noticing I was waking up in the middle of the night with bad hunger pains and stomach aches after about 6-7 weeks of use. I also noticed without working out my legs they were getting bigger and more defined while taking the peptides. My dose of BPC157 was 250-500mcg/day and TB 8mg/week. I don't believe I was taking a IGF-1 peptide however there must be some indirect process that these peptides increase IGF-1 in the body. I'm now also dieting so sticking with a lower carb diet, high protein, moderate fat and even with having peanut butter and/or cottage cheese before bed its still causing me to wake up with hypoglycemic symptoms (bad stomach ache/hunger pains). I have not taken my blood sugar but I am prone to hypoglycemic events as I do suffer from mild adrenal insufficiency so taking small dose hydrocortisone puts me back to sleep. When I was on the stairmaster today for 30 minutes I suffered the same hypoglycemic symptoms even after eating a good breakfast of oatmeal and high protein yogurt. (worked out 90 minutes later). I'm now stopping the peptides but I'd like to know if there is anyone with similar sides to these peptides or if there is any evidence of these peptides increasing IGF-1. I have increased IGF-1 before with supplements and have experienced hypoglycemic events.